# SDR DALA2022071804951

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 68,254 hours, 26,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9001907) DURING INSPECTION FOUND EMERGENCY LIGHT INOP AT OVER WING EXIT DOOR. REMOVED & REPLACED LEFT EMERGENCY EXIT BATTERY PACK IAW B737 AMM 33-51. OPS CHECK OK.
